# SDR 20010507CW018

- Difficulty date: April 3, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N622SV
- Make and model: Israel GALAXY
- Aircraft serial: 015
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 645471038422
- Part serial: 59A0024
- Condition: Cracked
- Location: Cabin Pressure
- Part time: 39 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT 41,000 FT. AIRCRAFT CABIN PRESSURE TARTED TO DROP.  CREW RETURNED FOR MAINTENANCE WITHOUT INCIDENT.  FOUND 1 INCH VERTICAL CRACK ON VALVE SEAT OF SAFETY VALVE.
